MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Catalog Number SR-0740-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a right transcarotid artery revascularization (tcar) procedure, the patient passed the post procedure neurological check but later the patient experienced hypotension with systolic pressures ranging in the 70's-60's, became incoherent, and was unable to follow commands.Imaging revealed an occluded stent with thrombus.The physician elected to explant the stent and performed a carotid artery endarterectomy (cea) with a patch angioplasty.During stent explant, the patient experienced hypertension with systolic pressures ranging in the 80s - 220s systolic.After the stent explant, the patient suffered a hemorrhagic stroke.The patient is currently in an induced coma.The hemorrhagic stroke was determined by the physician to be due to the patient's high blood pressure and not due to the tcar procedure.Additional information stated that the patient had a transient ischemic attack (tia) one week prior to the tcar procedure.No further information is available.At this time, it is unknown if the reported event of an occluded stent and subsequent stroke is due to procedural issues, patient resistance to medication or a silk road medical device, hence it will be reported out of an abundance of caution.
 
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event of an occluded stent and subsequent stroke is due to procedural issues, patient resistance to medication or a silk road medical device, hence it will be reported out of an abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer Contact
vincent lopez mireles
1213 innsbruck dr.
sunnyvale, CA 94089
4087209002
MDR Report Key21528472
Report Number3014526664-2025-00038
Device Sequence Number15857822
Product Code NIM
UDI-Device Identifier00811311020447
UDI-Public(01)00811311020447(17)250531(10)18116184
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue NumberSR-0740-CS
Device Lot Number18116184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age81 YR
Patient SexMale